# SDR SWAA2022031447939

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 807; STR-27L; WL 151 OTBD SUPPORT CLIP HAS CORROSION. / REMOVED & REPLACED OTBD SUPPORT CLIP AFT CARGO STA 807 STA 27L WL 151 IAW SRM 51-40-02-0G-0 + DWG 146A7810 REV : A
